# SDR CALA2025052304928

- Difficulty date: May 20, 2025
- Submitted: May 23, 2025
- Operation: Air carrier
- Aircraft: N34131
- Make and model: Boeing 757224
- Aircraft serial: 28971
- Aircraft time: 98,726 hours, 21,126 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 141N40041
- Part serial: 23020H4211
- Condition: Damaged
- Location: Zone 200
- Part time: 5,589 hours, 1,297 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

L3 LOWER WINDOW SEAL HAS HIGH PITCH SQUEAL. ALT/SPEED DID NOT HE LP PILOT REPORTS NOISE STARTED AT FL380 AND CONITUNED THROUGH DECENT TO FL 130 . PICS ADDED WEAR PILOT REPORTS THE NOISE COMING FROM SUSPECTED NOISE IS COMING FROM UNCURED AERODYNAMIC SEALANT THAT STARTED TO PEAL OFF. SEE PICS. STARTED REMOVAL OF SEALANT. REMOVED FLIGHT COMPARTMENT L3 WINDOW REF AMM 56-11-10-024-001. REFER LP 4915350 INSTALLED #3L FLIGHT DECK WINDOW, UP TO INITIAL TORQUE COMPLETE. AMM 56-11-10-424-015.
